Rational homotopy theory of spaces 1-connected by shape

A rational shape type and a strong rational shape type are defined for the class of spaces 1-connected by shape. This class is a natural generalization of the class of 1-connected spaces for which the rational homotopy theory was constructed in work [10]. With the use of the category of inverse systems, the result in [10] on the equivalence of homotopy theories is extended onto the class of spaces 1-connected by shape. © 2019, Springer Science+Business Media, LLC, part of Springer Nature.

Authors
Publisher
Springer New York LLC
Number of issue
3
Language
English
Pages
413-426
Status
Published
Volume
242
Year
2019
Organizations
  • 1 Peoples’ Friendship University of Russia, Moscow, Russian Federation
Keywords
Homotopy theory; rational homotopy theory; rational shape theory; theory of shape
Date of creation
24.12.2019
Date of change
24.12.2019
Short link
https://repository.rudn.ru/en/records/article/record/54971/